RGEN24

Your Career Your Canvas: Embrace the Possibilities

Friday 24 and Saturday 25 May 2024 Orange, NSW







PRE-EVENT: Thursday 23rd May 2024

11.45am	BUSES DEPART MERCURE ORANGE
12.00pm – 5.00pm	OPTIONAL ULTRASOUND WORKSHOP - PRE-REGISTRATION REQUIRED Charles Sturt University, Bloomfield Campus, Level 1, Orange
5.15pm	BUSES RETURN TO MERCURE HOTEL

DAY ONE: Friday 24th May 2024

9.30am	BUSES DEPART MERCURE ORANGE	
From 10.00am	CONFERENCE REGISTRATIONS, ARRIVAL TEA & COFFEE CHARLES STURT UNIVERSITY, BLOOMFIELD CAMPUS, LEVEL 1, ORANGE	
10.15am – 10.25am	WELCOME TO COUNTRY & DANCE TROUPE Neil Ingram, Wiradjuri Elder	
10.25am – 10.40am	MC WELCOME & HOUSEKEEPING ANNOUNCEMENTS Rod Peadon, Senior Program Manager, Strategic Partnerships, HETI	
10.40am - 10.50am	RGEN24 WELCOME Maggie Crowley, Director, Professional Practice and Interprofessional Collaboration & Rural Health Programs, HETI	
10.50am – 11.30am	YOUR CAREER YOUR CANVAS: SETTING THE SCENE A Showcase & Celebration of Different RG Careers Associate Professor Kerrie Stewart, Regional Director of Training Western NSW & ACT, RACGP, Sonia Jones, RGA, Bathurst & Dr John Cherry, Australasian Society of Aerospace Medicine	
11.30am – 12.00pm	KEYNOTE ADDRESS: THE ROAD LESS TRAVELLED Dr Louise Stone, GP & Associate Professor in Social Foundations of Medicine, Australian National University Medical School	
12.00pm – 1.00pm	LUNCH & TRADE DISPLAY	
1.00pm – 2.30pm	CONCURRENT SESSION	

STREAM ROOM	TRANSITION TO RG INDEPENDENT PRACTICE CONFERENCE 1 & 2 ROOM	FUTURE RG'S & EARLY CAREER ADVICE GENERAL LEARNING ROOM	RDN CADETS TOUR OF ORANGE BASE HOSPITAL MEET IN FOYER
FACILITATOR	Sanjana Sharmin	Marina Maxhuni	Chris Russell
TIME	30-minutes	15-minutes	15-minutes
1.00pm	Lessons Learnt from the First Year Out	Personality Types: What Shape Are You?	College Information Jo Sayer, NSW ACT
	Dr Angus Brown, GP Surgery, Rural Director of Training, NSW Rural Generalist Program, HETI	Rod Peadon, Senior Program Manager, Strategic Partnerships, HETI	Manager, Rural Pathway & Ru ral Generalist Training, RACGP & Karyn Sherman, Practice Liaison Officer, ACRRM
1.15pm		30-minutes	75-minutes
1.136		DIY Career Coaching 101	Tour of the Orange Base Hospital for the RDN Cadets
1.30pm	30-minutes	Dr David Wong, Rural Generalist	
	Financial & Contractual Considerations	Anaesthetist, Rural Director of Training, HETI	
1.45pm		15-minutes	
	Dr Barb Cameron, Rural	Tools for Employment	
	Director of Training, NSW Rural Generalist Program, HETI & Dr Teena Downton Rural Director of Training, NSW Rural Generalist Program, HETI	Associate Professor Kerrie Stewart, Regional Director of Training Western NSW & ACT, RACGP	
2.00pm	30-minutes	30-minutes	
	Supervision: What to Expect	AST Choice: The Right AST for	
		the Right Town	
	Dr Bradley Spackman, RG Anaesthetist Trainee & Dr	Dr Angus Brown, GP Surgery,	
	Louise Baker, State-wide	Rural Director of Training, NSW	
	Director, Rural Generalist Training Program, HETI	Rural Generalist Program, HETI	
2.30pm – 3.00pm	AFTERNOON TEA BREAK		
	ADVANCED SKILL SPECIAL	TY PANEL:	
3.00pm –		alist Anaesthetist, Rural Directo	
4.00pm		ter, GP VMO / Senior Medical (Obstetrician, Young District Ho	
		ristie, Palliative Care Senior Me	
		bstetrician, Rural Director of Tr	aining, HETI, Dr Jess Fardon,
	GP Registrar, Millthorpe Mec Facilitated by Rod Peadon.	dical Practice.	
4.00pm – 4.15pm	EVENT WRAP-UP & CLOSE DAY ONE Rod Peadon, Senior Program Manager, Strategic Partnerships, HETI		
4. 1 5pm	DAY ONE CLOSE		
4.15pm	BUSES RETURN TO MERCURE HOTEL		
	CONFERENCE DINNER		
6.00pm - 9.00pm	GROUNDSTONE, 151A BYNG ST NETWORKING DINNER WITH DRINKS & FOOD PROVIDED		

DAY TWO: Saturday, 25th May 2024

9:00am	BUSES DEPART MERCURE ORANGE
From 9:15am	CONFERENCE REGISTRATIONS, ARRIVAL TEA & COFFEE CHARLES STURT UNIVERSITY, BLOOMFIELD CAMPUS, LEVEL 1, ORANGE
9.30am - 9.45am	WELCOME & REFLECTION DAY TWO Maria Berarducci, Associate Director Rural, Remote & Allied Health, HETI
9.45am - 10.45am	KEYNOTE: THE ABILITY TO BE VULNERABLE Dr Deborah Simmons, Anaesthetist and Rural Generalist, MBBS FANZCA FACRRM
10.45am - 11.00am	NSW RURAL GENERALIST TRAINING COORDINATION UNIT: PAINTING THE FUTURE Karen Beattie, Senior Program Manager, Training & Support Services, HETI
11.00am - 11.15am	MORNING TEA
11.15am - 12.00pm	SINGLE EMPLOYER PROGRAM IN NSW 2024 Courtney Challinor, Principal Project Officer, Regional Health Division & Dr Ariah Steel, RGTP Obstetrics Trainee, Wagga Wagga
12.00pm – 12.05pm	THANK YOU FROM CSU MEDICAL SCHOOL, BLOOMFIELD CAMPUS Professor Damien Limberger, Deputy Dean, School of Rural Medicine, CSU
12.05pm – 12.10pm	NETWORKING PROJECTIONS Rod Peadon, Senior Program Manager, Strategic Partnerships, HETI
12.10pm	BUSES DEPART FOR ROWLEE WINES
12.30pm – 3.00pm	THE RGEN24 LONG LUNCH
12.30pm	RGEN24 LONG LUNCH Lunch Provided at Rowlee Wines Networking Opportunities, Families Invited
2.50pm	CLOSING REMARKS Dr Angus Brown, GP Surgery, Rural Director of Training, NSW Rural Generalist Program, HETI & Dr Rachel James, GP Obstetrician, Rural Director of Training, HETI
3.00pm	BUSES RETURN TO MERCURE ORANGE & CONFERENCE VENUE

*Program subject to change without notice



